# SDR SIMA20130508009

- Difficulty date: May 8, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 26,985 hours, 19,350 cycles
- System (JASC): 3140 · Central Computers
- Part: Dcu
- Part number: 8221310104
- Part serial: 12KTH
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3743 THE CREW REPORTED THAT WHILE CLIMBING TO CRUISE ALTITUDE THEY RECEIVED AN EICAS STEERING INOP CAUTION MESSAGE AND RUDDER LIMITER CAUTION MESSAGE.  THE CREW COMPLIED WITH AOM VOL 1 PROCEDURES AND DECLARED AN EMERGENCY.  THE CREW RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 DATA CONCENTRATOR UNIT IAW CRJ 700MM 31-41-04.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
